Statistical and fuzzy optimal decisions: II. Fuzzy decisionsстатья Электронная публикация

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 февраля 2014 г.

Работа с статьей


[1] Pytyev Y. P. Statistical and fuzzy optimal decisions: Ii. fuzzy decisions // Pattern Recognition and Image Analysis: Advances in Mathematical Theory and Applications. — 2007. — Vol. 17, no. 3. — P. 368–390. In the paper, methods for optimal possibility-theoretical decisions are considered on examples of fuzzy identification and fuzzy estimation. The quality of the decision is determined in terms of the risk of losses accompanying the decision and is characterized by the values of possibility and/or inevitability of losses. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть